# SDR SWAA2022011465544

- Difficulty date: March 31, 2017
- Submitted: January 14, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 27,627 hours, 16,265 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; R/H TIE DOWN FLOOR BEAM; BL14R; HAS CORROSION OUT OF LIMITS. / LOCATED ;DRILLED AND INSTALLED SECTION OF CARGO AND SPLICE AT BS 760-887 RBL 14 PER SRM 53-00-53-2R-3
